MathSciNet Relay Station
MathSciNet bibliographic data
MR2052358 60K35 (60J25 60J35)
Yau, Horng-Tzer $(\log t)^{2/3}$ law of the two dimensional asymmetric simple exclusion process. Ann. of Math. (2) 159 (2004), no. 1, 377–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement